
Leader Tension Headache 500 mg 100 Caplets
Leader Tension Headache Pain Reliever, 100 Caplets
COMPARE TO EXCEDRIN TENSION HEADACHE active ingredients.
Active Ingredients:
Acetaminophen 500 mg
Caffeine 65 mg
Aspirin Free
Pain reliever
Leader Tension Headache provides temporary aspirin-free relief for head, neck and shoulder pain associated with stress and tension
Original: $7.99
-65%$7.99
$2.80Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Leader Tension Headache Pain Reliever, 100 Caplets
COMPARE TO EXCEDRIN TENSION HEADACHE active ingredients.
Active Ingredients:
Acetaminophen 500 mg
Caffeine 65 mg
Aspirin Free
Pain reliever
Leader Tension Headache provides temporary aspirin-free relief for head, neck and shoulder pain associated with stress and tension













